Bladerunner

Members
  • Content count

    39
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Bladerunner

  • Rank
    Advanced Member

Profile Information

  • Gender
    Male
  • Location
    Az
  • Interests
    Trying to find a cure for myself lol
  1. Wow that's low , anything below 50 is kinda scary. What did your doc say about these results ? Are you still taking propranolol with that low hr ?
  2. I have been having this lately myself . My hr is high all day and then at night my hr goes into the low 50s . If it gets around 50 or lower I just sit up or try to eat and drink something . Usually brings it up a bit....it's strange when your heart does the opposite of what you're used to with pots.
  3. Sorry to hear this happened to you ,sounds scary. My doctor just recently started testing me for possible pituitary abnormalities . I don't have headaches much but have had some vision disturbances.
  4. What did they say when you went to the ER ? Did they do anything to help your breathing?
  5. I agree , there is always a root cause to how we got sick . People are not born with pots . We were all normal people at one point in our lives. It disturbs me when physicians just want to treat the symptoms of pots but not try to dig further to see what caused it .
  6. Ive tried a couple different beta blockers but couldn't handle the side effects . Made me feel more weak and sick .
  7. Calcium channel blockers are not usually prescribed to pots patients, they don't do much to lower heart rate . Mostly prescribed for people with arithmias and afib and to lower blood pressure. Propranolol is a non cardiac specific beta blocker ,so it can mess with your breathing . I was on it and works great to control heart rate ,but I had breathing problems also . Cardiac specific beta blockers usually don't cause breathing issues.
  8. I've had IVs many times in the er . I really feel no better afterwords. I still feel like garbage. My hr still takes off as soon as I stand up. Are you guys getting lower hr rates after your IVs ?
  9. Do you have pots ? Does the ivabradine help with your standing heart rate ?
  10. I'm in AZ also ,sent you a pm.
  11. My hr is 70-80 at rest and goes up to 150 standing . Pots is a terrible thing . I havent been able to take beta blockers either, lowers my bp too much. I need to look into ssi also . Are you in Arizona ? Where are you being treated ?
  12. Enjoy it while you're feeling good .... I rarely get those days
  13. You may want to talk to your doctor's about your beta blockers ,they may lower blood pressure. Maybe a lower dose ,or you could ask about ivabradine which does not affect BP .
  14. That's always good to get the workup done just in case .
  15. I know how you feel ,about a week ago I was in the ER also . Heart rate was going crazy and feeling very weak . Got an iv and my potassium was low,it's been low a few times lately not sure why. Pots is the worst....I would give anything to go back. Did they do blood work on you in the ER ?